Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2015, Article ID 728298, 6 pages
http://dx.doi.org/10.1155/2015/728298
Research Article

On -Symmetric -Paracontact Metric Manifolds

Department of Mathematics, Karnatak University, Dharwad 580 003, India

Received 30 July 2015; Revised 11 October 2015; Accepted 13 October 2015

Academic Editor: Mauro Nacinovich

Copyright © 2015 D. G. Prakasha and K. K. Mirji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Kaneyuki and F. L. Williams, “Almost paracontact and parahodge structures on manifolds,” Nagoya Mathematical Journal, vol. 99, pp. 173–187, 1985. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Zamkovoy, “Canonical connections on paracontact manifolds,” Annals of Global Analysis and Geometry, vol. 36, no. 1, pp. 37–60, 2009. View at Publisher · View at Google Scholar · View at Scopus
  3. D. V. Alekseevsky, C. Medori, and A. Tomassini, “Maximally homogeneous para-CR manifolds,” Annals of Global Analysis and Geometry, vol. 30, no. 1, pp. 1–27, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  4. D. V. Alekseevsky, V. Cortés, A. S. Galaev, and T. Leistner, “Cones over pseudo-Riemannian manifolds and their holonomy,” Journal für die Reine und Angewandte Mathematik, vol. 2009, no. 635, pp. 23–69, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Calvaruso and D. Perrone, “Geometry of H-paracontact metric manifolds,” http://arxiv.org/abs/1307.7662.
  6. G. Calvaruso, “Homogeneous paracontact metric three-manifolds,” Illinois Journal of Mathematics, vol. 55, no. 2, pp. 697–718, 2011. View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  7. S. Erdem, “On almost (para)contact (hyperbolic) metric manifolds and harmonicity of (φ,φ')-holomorphic maps between them,” Houston Journal of Mathematics, vol. 28, no. 1, pp. 21–45, 2002. View at Google Scholar
  8. S. Ivanov, D. Vassilev, and S. Zamkovoy, “Conformal paracontact curvature and the local flatness theorem,” Geometriae Dedicata, vol. 144, no. 1, pp. 79–100, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  9. C. Murathan and I. K. Erken, “The harmonicity of the Reeb vector field on paracontact metric 3-manifolds,” Pacific Journal of Mathematics, vol. 234, no. 2, pp. 325–344, 2008. View at Google Scholar
  10. D. G. Prakasha and K. K. Mirji, “On (k, μ)-paracontact metric manifolds,” General Mathematics Notes, vol. 25, no. 2, pp. 68–77, 2014. View at Google Scholar
  11. B. C. Montano, I. K. Erken, and C. Murathan, “Nullity conditions in paracontact geometry,” Differential Geometry and Its Application, vol. 30, no. 6, pp. 665–693, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. T. Takahashi, “Sasakian ϕ-symmetric spaces,” Tohoku Mathematical Journal, vol. 29, no. 1, pp. 91–113, 1977. View at Publisher · View at Google Scholar
  13. E. Boeckx, P. Bueken, and L. Vanhecke, “φ-symmetric contact metric spaces,” Glasgow Mathematical Journal, vol. 41, no. 3, pp. 409–416, 1999. View at Publisher · View at Google Scholar · View at Scopus
  14. U. C. De, “On φ-symmetric Kenmotsu manifold,” International Electronic Journal of Geometry, vol. 1, no. 1, pp. 33–38, 2008. View at Google Scholar
  15. U. C. De, A. Yildiz, and A. F. Yalınız, “Locally φ-symmetric normal almost contact metric manifolds of dimension 3,” Applied Mathematics Letters, vol. 22, no. 5, pp. 723–727, 2009. View at Publisher · View at Google Scholar
  16. S. S. Shukla and M. K. Shukla, “On φ-Ricci symmetric Kenmotsu manifolds,” Novi Sad Journal of Mathematics, vol. 39, no. 2, pp. 89–95, 2009. View at Google Scholar
  17. S. S. Shukla and M. K. Shukla, “On φ-symmetric para-sasakian manifolds,” International Journal of Mathematical Analysis, vol. 4, no. 16, pp. 761–769, 2010. View at Google Scholar · View at Scopus
  18. M. Manev and M. Staikova, “On almost paracontact Riemannian manifolds of type (n, n),” Journal of Geometry, vol. 72, no. 1-2, pp. 108–114, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus